Alert archive / California / Small Craft Advisories in 2013

Small Craft Advisory 67, NWS Eureka, CA

September 19, 2013

NWS Eureka, CA issued this small craft advisory at Sep 19, 2013, 2:20 PM PDT. It took effect at Sep 20, 2013, 9:00 AM PDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2013, 2:20 PM PDT (21:20 UTC)
In effect from
Sep 20, 2013, 9:00 AM PDT
Expired
Sep 21, 2013, 9:00 AM PDT
In force
24 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WHUS76 KEKA 192120
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
220 PM PDT THU SEP 19 2013


PZZ470-201000-
/O.NEW.KEKA.SC.Y.0067.130920T1600Z-130921T1400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
220 PM PDT THU SEP 19 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 7 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 7 AM PDT
SATURDAY. 

* WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT.

* WAVES...W SWELL AROUND 10 FT AT 13 SECONDS FRI AND FRI NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-201000-
/O.NEW.KEKA.SC.Y.0067.130921T0000Z-130921T1400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
220 PM PDT THU SEP 19 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM FRIDAY TO 7 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM FRIDAY TO 7 AM PDT
SATURDAY. 

* WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT.

* WAVES...W SWELL AROUND 10 FT AT 13 SECONDS FRI AND FRI NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
114 
WHUS76 KEKA 200335
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
835 PM PDT THU SEP 19 2013

PZZ470-201145-
/O.CON.KEKA.SC.Y.0067.130920T1600Z-130921T1400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
835 PM PDT THU SEP 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
7 AM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 7 AM
PDT SATURDAY. 

* WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT.

* WAVES...W SWELL AROUND 10 FT AT 13 SECONDS FRI AND FRI NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-201145-
/O.CON.KEKA.SC.Y.0067.130921T0000Z-130921T1400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
835 PM PDT THU SEP 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO
7 AM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO 7 AM
PDT SATURDAY. 

* WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT.

* WAVES...W SWELL AROUND 10 FT AT 13 SECONDS FRI AND FRI NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
778 
WHUS76 KEKA 200944
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
244 AM PDT FRI SEP 20 2013

PZZ470-201745-
/O.EXT.KEKA.SC.Y.0067.130920T1600Z-130921T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
244 AM PDT FRI SEP 20 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9
AM SATURDAY...

* WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT AROUND A COLD
  FRONT CROSSING THE WATERS.

* WAVES...LONG PERIOD WESTERLY WAVES BUILDING THROUGH TODAY TO AS
  HIGH AS 11 FT AT 13 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-201745-
/O.EXT.KEKA.SC.Y.0067.130920T2200Z-130921T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
244 AM PDT FRI SEP 20 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM SATURDAY...

* WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT AROUND A COLD
  FRONT CROSSING THE WATERS.

* WAVES...LONG PERIOD WESTERLY WAVES BUILDING THROUGH TODAY TO AS
  HIGH AS 11 FT AT 13 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
909 
WHUS76 KEKA 201735
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1035 AM PDT FRI SEP 20 2013

PZZ470-210145-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-130921T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1035 AM PDT FRI SEP 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY.

* WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT AROUND A 
  COLD FRONT CROSSING THE WATERS. 

* WAVES...LONG PERIOD WESTERLY WAVES BUILDING THROUGH TODAY TO 
  AS HIGH AS 11 FT AT 13 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-210145-
/O.CON.KEKA.SC.Y.0067.130920T2200Z-130921T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1035 AM PDT FRI SEP 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 AM PDT SATURDAY. 

* WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT AROUND A 
  COLD FRONT CROSSING THE WATERS. 

* WAVES...LONG PERIOD WESTERLY WAVES BUILDING THROUGH TODAY TO 
  AS HIGH AS 11 FT AT 13 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
428 
WHUS76 KEKA 202118
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
218 PM PDT FRI SEP 20 2013

PZZ450-210530-
/O.CON.KEKA.SC.Y.0067.130920T2200Z-130921T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
218 PM PDT FRI SEP 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY.

* WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT AROUND A 
  COLD FRONT CROSSING THE WATERS. 

* WAVES...LONG PERIOD WESTERLY WAVES BUILDING THROUGH TODAY TO 
  AS HIGH AS 11 FT AT 13 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-210530-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-130921T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
218 PM PDT FRI SEP 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY.

* WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT AROUND A 
  COLD FRONT CROSSING THE WATERS. 

* WAVES...LONG PERIOD WESTERLY WAVES BUILDING THROUGH TODAY TO 
  AS HIGH AS 11 FT AT 13 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
431 
WHUS76 KEKA 202349 CCA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
447 PM PDT FRI SEP 20 2013

PZZ450-210815-
/O.COR.KEKA.SC.Y.0067.000000T0000Z-130921T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
447 PM PDT FRI SEP 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY.

* WINDS...A FEW GUSTS UP TO 25 KT THIS EVENING AROUND STRONGER
  SHOWERS.

* WAVES...LONG PERIOD WESTERLY WAVES BUILDING TO 11 FT AT 13
  SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-210815-
/O.COR.KEKA.SC.Y.0067.000000T0000Z-130921T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
447 PM PDT FRI SEP 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY.

* WINDS...A FEW GUSTS UP TO 25 KT THIS EVENING AROUND STRONGER
  SHOWERS.

* WAVES...LONG PERIOD WESTERLY WAVES BUILDING TO AS HIGH AS 11 FT
  AT 13 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
395 
WHUS76 KEKA 210353
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
853 PM PDT FRI SEP 20 2013

PZZ450-470-211200-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-130921T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
853 PM PDT FRI SEP 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY.

* WINDS...A FEW GUSTS UP TO 25 KT OVERNIGHT AROUND STRONGER 
  SHOWERS. 

* WAVES...LONG PERIOD WESTERLY WAVES PEAKING AROUND 10 TO 12 FT AT
  13 SECONDS TONIGHT THEN SLOWLY SUBSIDING THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
455 
WHUS76 KEKA 210902
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
202 AM PDT SAT SEP 21 2013

PZZ450-470-211600-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-130921T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
202 AM PDT SAT SEP 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS
MORNING...

* WINDS...A FEW GUSTS UP TO 25 KT EARLY THIS MORNING. ERRATIC
  GUSTY WINDS POSSIBLE AROUND THUNDERSTORM ACTIVITY.

* WAVES...LARGE LONG PERIOD WESTERLY WAVES THAT PEAK AROUND 14 FT
  OVERNIGHT WILL SLOWLY SUBSIDE THROUGH THE WEEKEND. ANOTHER LARGE
  WAVE SYSTEM IS FORECAST TO ARRIVE EARLY NEXT WEEK WITH HEIGHTS
  OF 12 TO 14 FT POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SUFFICIENTLY LARGE OR STEEP WAVES ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING
IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 4:01 AM PDT, 10 hours 19 minutes earlier.

Area forecast discussion, Sep 19, 4:01 AM PDT, 10 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
401 AM PDT THU SEP 19 2013

.SYNOPSIS...DRY AND WARMER WEATHER TODAY IN ADVANCE OF A COLD
FRONT AND LOW PRESSURE TROUGH WHICH WILL AFFECT THE REGION FRIDAY
INTO SATURDAY PRODUCING COOLER AND WETTER WEATHER.

&&

.DISCUSSION...A HIGH PRESSURE RIDGE STRETCHING ACROSS THE REGION
WILL PRODUCE DRY CONDITIONS AND WARMER INLAND TEMPERATURES TODAY
UNDER MOSTLY CLEAR SKIES IN ADVANCE OF A COLD FRONT AND UPPER
LEVEL TROUGH WHICH WILL APPROACH THE AREA FRIDAY. WEATHER
CONDITIONS TODAY WILL BE SIMILAR TO WEDNESDAY. CLOUDS WILL
INCREASE ON FRIDAY AS THE COLD FRONT APPROACHES THE AREA. RAIN
SHOWERS WILL SPREAD ACROSS THE AREA IN ADVANCE OF THE STRONG UPPER
LEVEL TROUGH AND SURFACE COLD FRONT. POPS WILL INCREASE FRIDAY AND
SATURDAY AS THE FRONT AND LOW PRESSURE TROUGH MOVE THROUGH THE
AREA. THE FORECAST IS GENERALLY UNCHANGED WITH RAINFALL TOTALS OF
.25 TO .50 INCHES, THE HIGHER RAINFALL AMOUNTS WILL BE MAINLY
ACROSS THE HIGHER TERRAIN OF DEL NORTE COUNTY AND THE KING RANGE
OF SOUTH WEST HUMBOLDT COUNTY. A RAIN SHADOW EFFECT WILL OCCUR
OVER PORTIONS OF THE REDWOOD COAST. SHOWERS WILL PERSIST ACROSS
THE AREA FRIDAY THROUGH SATURDAY MORNING. THE BEST CHANCES FOR
RAINFALL IS PRIMARILY NORTH OF FORT BRAGG. A HIGH PRESSURE RIDGE
WILL BUILD ACROSS THE REGION SUNDAY PRODUCING DRIER CONDITIONS
AND LESS CLOUDINESS. EARLY NEXT WEEK A LOW PRESSURE TROUGH WILL
PRODUCE RAIN ACROSS PORTIONS OF NORTHWEST CALIFORNIA. NEAR NORMAL
TEMPERATURES WILL OCCUR ALONG THE COAST AND BELOW NORMAL
TEMPERATURES WILL OCCUR ACROSS THE INTERIOR EARLY NEXT WEEK AS AN
UPPER LEVEL LOW PRESSURE TROUGH MOVES THROUGH THE REGION.

&&

.AVIATION...BAND OF LOW CLOUDS ALONG WITH SOME PATCHY FOG HAS FORMED
ALONG THE REDWOOD COAST DURING THE PAST FEW HOURS. WEAK OFFSHORE
FLOW AND NEUTRAL LIFT TO WEAK ISENTROPIC DESCENT SHOULD HELP KEEP
THESE CLOUDS FROM SPREADING MUCH FARTHER INLAND. CLOUDS ARE EXPECTED
TO DECREASE IN AREAL COVERAGE THRU THE MORNING HOURS. VFR WILL
CONTINUE AT KUKI. /SEC

&&

.MARINE...WINDS HAVE BEGUN TO DIMINISH OVER THE S OFFSHORE WATERS AS
GRADIENT RELAXES. HAVE CONTINUED SMALL CRAFT IN THIS AREA THRU 7 AM.
WILL LIKELY NEED A SMALL CRAFT ADVISORY FOR INCREASING SWELLS ON
FRI...BUT WILL LET THE DAY CREW HOIST THAT ONCE THE EXISTING
ADVISORY EXPIRES. S FLOW WILL INCREASE A BIT AHEAD OF AN APPROACHING
FRONT ON FRI AND SAT WITH RAINS SPREADING ACROSS THE AREA. WINDS ARE
EXPECTED TO SHIFT TO NW-N BY MON NIGHT. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 7
AM PDT THIS MORNING PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 19, 3:50 AM PDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
350 AM PDT THU SEP 19 2013

CAZ001>004-076-201100-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
350 AM PDT THU SEP 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

RAIN WILL SPREAD ACROSS MUCH OF THE AREA ON FRIDAY. RAINFALL AMOUNTS
UP TO ONE HALF OF AN INCH ARE POSSIBLE. HIGHER AMOUNTS ARE
POSSIBLE ACROSS THE HIGHER TERRAIN OF WESTERN DEL NORTE COUNTY AND
THE KING RANGE OF SOUTHWEST HUMBOLDT COUNTY. THIS WILL BE THE
FIRST SIGNIFICANT RAINFALL OF THE SEASON FOR MANY AREAS. THEREFORE
ROADWAYS MAY BECOME SLICK DUE TO ACCUMULATED OIL. SHOWERS WILL
PERSIST ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.